Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Mixing properties of a class of Bernoulli-processes


Author: Doris Fiebig
Journal: Trans. Amer. Math. Soc. 338 (1993), 479-493
MSC: Primary 60G10; Secondary 28D05
MathSciNet review: 1102220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that stationary very weak Bernoulli processes with rate $ O(1/n)\;({\text{VWB}}\,O(1/n))$ are strictly very weak Bernoulli with rate $ O(1/n)$. Furthermore we discuss the relation between $ {\text{VWB}}\;O(1/n)$ and the classical mixing properties for countable state processes. In particular, we show that $ {\text{VWB}}\,O(1/n)$ implies $ \phi $-mixing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G10, 28D05

Retrieve articles in all journals with MSC: 60G10, 28D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1102220-0
PII: S 0002-9947(1993)1102220-0
Article copyright: © Copyright 1993 American Mathematical Society